RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1997, Volume 33, Number 12  


Ordinary Differential Equations
Irregular points in a two-sector economic model of foreign debt
A. P. Abramov, V. V. Dicusar
1587
Computation of the exponents of solutions of linear differential systems from time geometric progressions
E. A. Barabanov
1592
Grassmann manifolds and pairs of linear relations in the theory of descriptor dynamical systems
V. T. Borukhov
1601
Discrete equations with variable structure and the stability of their solutions
I. V. Gaishun
1607
The problem of the control of a discrete-continuous 2D system with intermediate constraints
M. P. Dymkov
1615
On the existence of linear Pfaffian systems whose set of lower characteristic vectors has a positive plane measure
N. A. Izobov
1623
A variational maximum principle for discontinuous trajectories of unbounded asymptotically linear control systems
G. A. Kolokol'nikova
1631
Necessary and sufficient conditions for the existence of boundaries of the equilibrium set in antagonistic differential games
È. R. Smol'yakov
1639

Partial Differential Equations
The Harnack inequality and the Hölder property of solutions of nonlinear elliptic equations with a nonstandard growth condition
Yu. A. Alkhutov
1651
Generalized solutions of first-order, normal elliptic systems and their estimates
V. E. Balabaev
1661
On the manifold of solutions of semilinear elliptic equations satisfying the Pokhozhaev identity. II
Ya. Sh. Il'yasov
1670
Nontrivial solutions of boundary value problems with strong nonlinearities
V. S. Klimov, A. N. Pavlenko
1676
A boundary value problem for a third-order Mangeron equation
V. I. Korzyuk
1683
On an identification problem for the nonlinear Schrödinger equation
G. Ya. Yagubov, M. A. Musaeva
1691

Short Communications
A decomposition method for solving first-order hyperbolic systems
V. N. Abrashin
1699
An existence theorem in an inverse problem of spectral analysis
V. V. Dubrovskii
1702
The structure of the solution of a partial differential equation
V. I. Zhegalov
1704
О решениях краевых задач для линейных сингулярно возмущенных систем на бесконечном интервале
N. G. Panfilov
1706

Èduard Iosifovich Grudo
1708
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020